# SDR AALA201803059025

- Difficulty date: March 1, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A7072
- Condition: Contaminated
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE HAD WATER INSIDE ENCLOSURE, SLIDE WAS ALSO SATURATED.  MAINTENANCE INSTALLED A NEW SLIDE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
